sexologist-icon
Period/Depo
Hello, I came off the depo contraception injection nearly about 2 years ago. It took me a few months to get a period back again however, I've had normal periods from December up until mid February. But from there I didn't have a period in March, I had a small 1 or 2 day spot period in April and then I had another at the end of April and 2 weeks later I've came back on. What does this mean? Many thanks
68 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This means that depo contraception was providing more than required hormone which led to poor production from body. On discontinuation of it body took time to stimulate normal cyclical hormonal support. But one of the three hormones seems to be not well compensated. Hormonal Imbalance leading to too frequent or scanty menses. Homeopathy has perfect answer to your health issue as it works on stimulating normacy of functions.  You can connect to me for more detailed case examination. We send medicines all over to your doorstep.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.